# SDR GTIA000027

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 544 - CABIN EMERGENCY LIGHTS INOPERATIVE.  COCKPIT EMERGENCY LIGHTS STAYS ON CONTINUOUSLY.  FOUND EMERGENCY LIGHT AT L1 DOOR GROUNDED ON AIRFRAME.  RELOCATED WIRE AND REPAIRED WIRE.  CHECK NORMAL.  (M)
